# SDR SWAA2022060201117

- Difficulty date: April 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) 2022-223480 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) IAW BOEING 737-700 AMM 33-51-01-960-802 STEP 3.C (5)(D) AND 3.C(10);[02] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) IAW BOEING 737-700 AMM 33-51-01-960-802 STEP 3.C (5)(D) AND 3.C(10)
